Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Using nuva ring. Inserted new one to stop periods. Heavy bleeding for weeks. Is it normal?

Hi, i used nuvaring for 3 months and for the fourth month i decided that i wantedto stop having periods. I inserted a new ring immediately after taking the old one out. I have been bleeding for three weeks. The first two weeks were spotting but now im having very heavy bleeding. Is this normal and how long will it last?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The current bleeding is due to the breakthrough effect of the hormone. As you did not have the withdrawal bleeding, this could have happened. I would suggest a check up by your consultant and take styptics and hormone supplements for arrest of the bleeding. You will also need mineral and vitamin supplements to make up for the blood loss. Maintain a healthy body weight as this can help in maintaining proper hormonal balance in the body. Hope you find this information useful. Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor